Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having spotting between periods. Diagnosed as uterine fibroids. Becomes heavier after taking novelon. Is it due to fibroids or pills?

I ws hvng slight, bleeding between periods on checking it was detected i hve uterine fibroids .doc started novelon oral contraceptive pills .my periods became heavier.fibroid size also has increased from 3.3 in dec 2011 to 7.8 nw injune 2012....docs are attributing my bleeding to fibroids ....but is becUse of fibroids or pills? And should i go in for surgery to remove fibroids? Please advise
Asked On : Wed, 11 Jul 2012
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions